# SDR YENA201711110898

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 59,536 hours, 20,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON CABIN LEFT SHEAR PLATE SUPPORT LOWER SIDE BETWEEN FRAMES 69 AND 70.  REMOVED AND REPLACED THE SUPPORT IAW SRM 53-00-14-283-002, & SRM 53-41-14, FIG 002.
